# SDR ASOA2015042312634

- Difficulty date: March 27, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-988
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS AT RBL 9, BS 847+16 - 988 HAS SEVERAL SPOTS OF CORROSION.  COMPLIED WITH REO 670-53-00-013, REV J.  COMPLIED WITH ECTC REO 670-53-00-013 AND GREO 670-53-00-013 REV J, DATED 10/22/2014 AS WRITTEN.
